ON BICONSERVATIVE HYPERSURFACES IN PSEUDO-RIEMANNIAN SPACE FORMS AND THEIR GAUSS MAP


Turgay N. C.

PUBLICATIONS DE L INSTITUT MATHEMATIQUE-BEOGRAD, vol.103, no.117, pp.223-236, 2018 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 103 Issue: 117
  • Publication Date: 2018
  • Doi Number: 10.2298/pim1817223t
  • Journal Name: PUBLICATIONS DE L INSTITUT MATHEMATIQUE-BEOGRAD
  • Journal Indexes: Emerging Sources Citation Index, Scopus
  • Page Numbers: pp.223-236

Abstract

We first present a survey about recent results on biconservative hypersurfaces in the Minkowski space E-1(4), pseudo-Euclidean space E-2(5) and Rieamnnian space-form H-4. Then we obtain some geometrical properties of these hypersurface families concerning their mean curvature and Gauss map.